# SDR DALA2024060305741

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 66-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION FLOOR BEAM -Y765 FROM FRAME 66 TO FRAME 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM - Y765 AND SPLICE (2E/A) AS PER A319 SRM 51- 42-11, SRM 51-72-11. (0370247)
